# SDR UPS96421189

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator Fitting
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING DOOR ACTUATOR BEARING HAS TOO MUCH PLAY.  REMOVED BEARING, FOUND CORROSION IN THE FITTING.  REMOVED FITTING FOUND CORROSION AFT SIDE FITTING AND ON THE KEEL BEAM.  REMOVED MLG DOORS ACC 32-12-01, REPLACED DOOR ACTUATOR FITTING IAW 53-43-02, REPAIRED KEEL BEAM WEB ACC SRM 53-10-09 FIG 4, INSTALLED MLG DOORS ACC MM 32-12-01.
